My research (Isao Wakabayashi)

My major is mathematics.

I am interested in number theory, and working on Diophantine equations, transcendence problems for values of analytic functions etc.

  • paper 1 "On a family of quartic Thue inequalities I",

        J. Number Theory, Vol. 66 (1997), 70-84, wakaba1.dvi (DVI file)

  • paper 2 "On a family of quartic Thue inequalities II",

        J. Number Theory, Vol. 80 (2000), 60-88, wakaba2.dvi (DVI file)

  • paper 3 "On families of cubic Thue equations",

        in: Analytic Number Theory, C. Jia and K. Matsumoto (eds.), Developments in Mathematics Vol. 6, Kluwer Academic

        Publishers, Dordrecht/Boston/London, 2002, 359--377. wakaba3.dvi (DVI file)

  • paper 4 "Cubic Thue inequalities with negative discriminant",

        J. Number Theory, Vol. 97 (2002), 222-251, wakaba4.dvi (DVI file)

  • paper 5 "On a family of cubic Thue equations with 5 solutions",

        Acta Arithmetica, Vol. 109 (2003), 285-298, wakaba5.dvi (DVI file)

  • paper 6 "Number of solutions for cubic Thue equations with automorphisms",

        The Ramanujan J., Vol. 14 (2007), 131-154 wakaba6.pdf (PDF file)

  • paper 7 "Simple families of Thue inequalities",

        Ann. Sci. Math. Quebec, Vol. 31 (2007), 211-232 wakaba7.pdf (PDF file)

  • paper 8 "Number of solutions for quartic simple Thue equations",

        International J. Number Theory, Vol. 8 (2012), 1367-1386 wakaba8.pdf (PDF file)

  • paper(preprint) 9 "Number of solutions for sextic simple Thue equations", wakaba9.pdf (PDF file)

    back to home page